MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7594
Medical Device Problem Codes Material Frayed (1262); Material Rupture (1546); Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for material rupture as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that an cq7594 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from one source.The material rupture involved one patient with no patient consequence.The age, weight, and sex were not reported for the patient involved.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that an cq7594 pta balloon dilatation catheter allegedly experienced a material rupture, material frayed, and unraveled material.This information was received from one source.The material rupture involved one patient with no patient consequence.The age, weight, and sex were not reported for the patient involved.
 
Additional Manufacturer Narrative
One device was returned for evaluation.The lot history review was performed.The investigation confirmed for material rupture, peeled, and unraveled material.A root cause has not been determined.The device is labeled for single use.Device code: 1454.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8809666
Report Number2020394-2019-01643
Device Sequence Number10842863
Product Code DQY
UDI-Device Identifier00801741063190
UDI-Public(01)00801741063190
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7594
Device Catalogue NumberCQ7594
Device Lot NumberRECZ1508
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1